R & D Note
Periodic flow in a curved tube
Article first published online: 17 JUN 2004
Copyright © 1980 American Institute of Chemical Engineers
Volume 26, Issue 1, pages 165–168, January 1980
How to Cite
Lin, J. Y. and Tarbell, J. M. (1980), Periodic flow in a curved tube. AIChE J., 26: 165–168. doi: 10.1002/aic.690260131
- Issue published online: 17 JUN 2004
- Article first published online: 17 JUN 2004
- Manuscript Accepted: 30 MAY 1979
- Manuscript Revised: 25 MAY 1979
- Manuscript Received: 5 FEB 1979
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!